# SDR CA000209069

- Difficulty date: January 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,339 hours
- Engine: Pwa PT6A67D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13685
- Condition: Disintegrated
- Location: Rt Mlg Wheel
- Part time: 834 hours, 793 cycles
- Component: Wheel Assy, 114800889
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) UNKNOWN TO THE AIRCREW, THE AIRCRAFT LOST ITS RT INBOARD WHEEL FOLLOWING TAKEOFF. PILOT DISCOVERED AT DESTINATION WHEEL MISSING WITH THE INNER BEARING, TANG WASHER, NUT AND COTTER PIN REMAINING.THE AXLE SHOWED MINOR SCORING MARKS AND THE BRAKE UNIT WAS INTACT EXCEPT FOR THE TANGS BEING SLIGHTLY BENT ON THE ROTATING DISCS.AXLE CHECKED FOR CRACKS, SCORING BLENDED OUT, BRAKE UNIT REPLACED AND SERVICEABLE MAINWHEEL INSTALLED.
